# SDR HEEA0012427

- Difficulty date: January 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N132AE
- Make and model: Bolkms BK117B2
- Aircraft serial: 7238
- System (JASC): 6420 · Tail Rotor Head
- Part: Inner Sleeve
- Part number: 105317381
- Condition: Worn
- Location: T/R Head
- Part time: 1,802 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/R HEAD BEARING BUSHING SEATS AND SEAL RIDE WORN.
